COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS.
Quarterly journal, Vol. 15, no. 4.
NEW YORK UNIV N Y COURANT INST OF MATHEMATICAL SCIENCES
Pagination or Media Count:
Contents On the Stability of Difference Schemes On Boundary Value Problems for Hyperbolic Equations A Space-Time Functional Formalism for Turbulence The Elastic-Field Behavior in the Neighborhood of a Crack of Arbitrary Angle On the Existence of J-Selfadjoint Extensions of J-Symmetric Operators with Adjoint On the Wave Function Renormalization in a Simple Model